Some New Integral Inequalities for Convex Functions in (p,q)-Calculus

  • Mohammed Muniru Iddrisu Department of Mathematics, School of Mathematical Sciences, C.K. Tedam University of Technology and Applied Sciences, P. O. Box 24, Navrongo, Ghana
Keywords: Steffensen's inequality, Opial's inequality, convexity, (p,q)-calculus


This paper presents Opial and Steffensen inequalities and also discussed q and (p,q)-calculus. Methods of convexity, (p,q)-differentiability and monotonicity of functions were employed in the analyses and new results related to the Opial's-type inequalities were established.


A. Fitouhi, K. Brahim and N. Bettaibi, Asymptotic approximations in quantum calculus, Journal of Nonlinear Mathematical Physics 12(4) (2005), 586-606.

H. Gauchman, Integral inequalities in q-calculus, Comput. Math. Appl. 47 (2004), 281-300.

E. Gov and O. Tasbozan, Some quantum estimates of Opial inequality and some of its generalizations, New Trends in Mathematical Sciences 6(1) (2018), 76-84.

M. M. Iddrisu, q-Steffensen's inequality for convex functions, Int. J. Math. Appl. 6(2-A) (2018), 157-162.

M. M. Iddrisu, C. A. Okpoti and K. A. Gbolagade, Geometrical proof of new Steffensen's inequality and applications, Adv. Inequal. Appl. 2014 (2014), 23.

F. H. Jackson, On a q-definite integrals, Quart. J. Pure Appl. Math. 41 (1910), 193-203.

C. Li, D. Yang and C. Bai, Some Opial type inequalities in (p, q)-calculus, AIMS Mathematics 5(6) (2020), 5893-5902.

S. Marinkovic, P. Rajkovic and M. Stankovic, The inequalities for some types of q-integrals, Computers and Mathematics with Applications 56 (2008), 2490-2498.

T. Z. Mirković, S. B. Tričković and M. S. Stanković, Opial inequality in q-calculus, J. Inequal. Appl. 2018 (2018), 347.

D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, 1993.

D. S. Mitrinovic and J. E. Pecaric, On the Bellman generalization of Steffensen's inequality, III, J. Math. Anal. Appl. 135 (1988), 342-345.

P. Neang, K. Nonlaopon, J. Tariboon and S. K. Ntouyas, Fractional (p, q)-calculus on finite intervals and some integral inequalities, Symmetry 13 (2021), 504.

Z. Opial, Sur une inégalité, Journal de Ann. Polon. Math. 8(1) (1960), 29-32.

J. E. Pecaric, On the Bellman generalization of Steffensen's inequality, J. Math. Anal. Appl. 88 (1982), 505-507.

P. N. Sadjang, On the fundamental theorem of (p,q)-calculus and some (p,q)-Taylor formulas, 2013. arXiv:1309.3934v1 [math.QA] 22 Aug 2013.

M. Z. Sarikaya, On the generalization of Opial type inequality for convex function, Konuralp J. Math. 7(2) (2018), 456-461.

A. D. Sole and V. G. Kac, On integral representations of q-gamma and q-beta functions, Rend. Mat. Acc. Lincei 16(1) (2005), 11-29.

J. Steffensen, Bounds of certain trigonometric integrals, Tenth Scandinavian Math. Congress 1946, pp. 181-186, Copenhagan, Hellerup, 1947.

J. E. Pecaric, On the Bellman generalization of Steffensen's inequality, II, J. Math. Anal. Appl. 104 (1984), 432-434.

How to Cite
Iddrisu, M. M. (2022). Some New Integral Inequalities for Convex Functions in (p,q)-Calculus. Earthline Journal of Mathematical Sciences, 9(2), 237-247.